# SDR CALA2025121912247

- Difficulty date: December 10, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56608
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT INTERCOSTAL BS 947.5-1, RBL 52.  R & R THE INTERCOSTAL, BS 947.5 - 927, RBL 52 IAW SRM 51040-02-0G-0, & DWG 147A5760.
